|vision problems related to treatment
Dec 4, 2009
Over a year ago I started the following treatment: Intelence, Prezista, Issentres and Norvir. I take my doses twice a daily. Since starting this treatment I have had server vision problems which occur within two hours after dosing and lasts for 3-5 hours. Typically I see triple vision, can barely read and at time not able to recognize someone 15 feet away. Other times my vision is near perfect. At 54 years old, I have tested 20/20 & 20/30.
Virologically this treatment has work very well.
I have had every eye and neurological exam possible but they have all led to deadend as to the cause of this condition. My doctors have been baffled. Are you aware of such problems?
| Response from Dr. Henry
That specific complaint (transient eye disturbances within hours of taking meds)is a new one to me (have not seen in the many patients we have in our clinic on a similar regimen) nor has it appeared on the radar screen in the published literature to my knowledge. Have you had levels of HIV meds checked to see how they relate to pattern you describe. I assume you have no evidence of glaucoma or transient retinal artery ischemia? If any reader has comment please post! KH
Get Email Notifications When This Forum Updates or Subscribe With RSS
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.